You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Distribution of the Maximum Brownian Excursion
Douglas P. Kennedy
Journal of Applied Probability
Vol. 13, No. 2 (Jun., 1976), pp. 371-376
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3212843
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The distribution of the maximum of the unsigned scaled Brownian excursion process and of a modification of that process are derived. These distributions are related to the one-dimensional Brownian bridge.
Journal of Applied Probability © 1976 Applied Probability Trust